MathSciNet Relay Station
MathSciNet bibliographic data
MR2013720 (2004m:03143) 03C64 (12J15)
Wong, Kam-Chau A fixed point theorem for o-minimal structures. MLQ Math. Log. Q. 49 (2003), no. 6, 598–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement